# SDR ASAA2017112722765

- Difficulty date: November 27, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N513AS
- Make and model: Boeing 737890
- Aircraft serial: 35192
- Aircraft time: 35,150 hours, 10,563 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: 111A1111
- Condition: Cracked
- Location: Bs 663
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF LP #11707357, R/H W/W FWD BULKHEAD PRESSURE DECK APPROX STA 663.75 WL 195 RBL 41 HAS CRACK IN ALUMINUM WEB. GROUNDED - YES. ACCOMPLISHED A CATEGORY "B" REPAIR ON R/H W/W FWD BULKHEAD PRESSURE DECK APPROX STA 663.75 WL 195 RBL 41 IAW 737-800 SRM 57-10-10-2R-3 ALTERNATIVE 2 CATEGORY B, INSPECTION THRESHOLD 56,000 CYCLES AFTER REPAIR INSTALLATION AND 36,000 FLIGHT CYCLE INTERVALS
